# SDR Z5FA031909N515CS1

- Difficulty date: March 19, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N515CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605335
- Aircraft time: 5,610 hours, 3,980 cycles
- Engine: Pwa PW545A
- Engine time: 5,048 hours, 3,602 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 30J320401
- Part serial: TR0028
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 114 hours, 85 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AFTER DESCENT TO FL360 AND HOLDING FOR 15 MINUTES, EXPERIENCED CONTINUOUS COMPRESSOR STALLS ON RT ENGINE FOLLOWED BY EEC WARNING LIGHT. FOLLOWING AFM CHECKLIST, NOTED INCREASE IN STALLING WHEN THROTTLE ADVANCED, UNABLE TO MAINTAIN EFFECTIVE THROTTLE/ENGINE CONTROL. ELECTED TO DIVERT. DECLARED EMERGENCY AFTER PRECAUTIONARY ENGINE SHUTDOWN & LANDED WITHOUT INCIDENT.  REPLACED THE BLEED VALVE TORQUE MOTOR ALONG WITH CORRECT SECONDARY ORIFICE.  OPERATION AND LEAK CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
